# SDR ASOA2015042912721

- Difficulty date: April 7, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF RT FLOOR SILL STRUCTURE FROM FS 409.00+128 TO FS 559.00.  COMPLIED WITH EC/TC REO 601R-53-41-666 01 AND REO 601R-53-41-666, REV C, DATED 11/06/12 AS WRITTEN.
